Taja Yaying, Bipan Hazarika, Syed Adbul Mohiuddine

DOI Number
First page
Last page


Using the notion of forward and backward arithmetic convergence in asymmetric metric space, we define arithmetic $ff$-continuity and arithmetic $fb$-continuity and prove some interesting results in asymmetric metric space. Finally, we introduce the concept of forward (or backward) arithmetic compactness and give some interesting results in asymmetric metric space.


asymmetric metric spaces; forward and backward arithmetic compactness; forward and backward arithmetic convergence; arithmetic $ff$-continuity.

Full Text:



G. E. Albert: A note on quasi metric spaces. Bull. Amer. Math. Soc. 47 (1941), 479–482.

J. Antoni and T. Salát: On the A-continuity of real functions. Acta Math. Univ. Comenian. 39 (1980) 159–164.

A. S. Babu, T. Dosenovic, M. M. Ali, S. Radenovic and K. P. R. Rao: Some presic type results in b-dislocated metric spaces. Constr. Math. Anal. 2(1) (2019), 40–48.

H. C¸akalli: A variation on arithmetic continuity. Bol. Soc. Paran. Mat. 35(3) (2017), 195–202; Corrigendum: Bol. Soc. Paran. Mat. 37(2) (2019), 179–181.

H. C¸akalli: On G-continuity. Comput. Math. Appl. 61(2011), 313–318.

H. C¸akalli and A. Sönmez: Slowly oscillating continuity in abstract metric spaces. Filomat 27(5) (2013), 925–930.

H. C¸akallı: Upward and downward statistical continuities. Filomat 29(10) (2015), 2265–2273.

I. Chenchiah, M. O. Rieger and J. Zimmer: Gradient flows in asymmetric metric spaces, Nonlinear Anal. 71 (2009), 5820–5834.

S. Cobzas ¸: Functional Analysis in Asymmetric Normed Spaces. Frontiers in Mathematics, Springer, Basel, 2013.

J. Collins and J. Zimmer: An asymmetric Arzela-Ascoli theorem. Topology Appl. 154 (2007) 2312–2322.

J. Connor and K. G. Grosse-Erdmann: Sequential definition of continuity for real

functions. Rocky Mountain J. Math. 33(1) (2003), 93–121.

Z. Kadelburg and S. Radenovic: Notes on some recent papers concerning F-contractions in b-metric spaces. Constr. Math. Anal. 1(2) (2018), 108–112.

J. C. Kelly: Bitopological spaces. Proc. Lond. Math. Soc. 13 (1963), 71–89.

H. P. A. Künzi: A note on sequentially compact pseudometric spaces. Monatsh. Math. 95 (1983), 219–220.

A. Mennucci: On asymmetric distances. Anal. Geom. Metr. Spaces 1 (2013), 200–231.

I. L. Reilly, P. V. Subrahmanyam and M. K. Vamanamurthy: Cauchy sequences in quasi-pseudo-metric spaces. Monatsh. Math. 93 (1982), 127–140.

W. H. Ruckle: Arithmetical summability. J. Math. Anal. Appl. 396 (2012), 741–748.

W. A. Wilson: On quasi-metric spaces. Amer. J. Math. 53 (1931), 675–684.

T. Yaying and B. Hazarika: On arithmetical summability and multiplier sequences. Nat. Acad. Sci. Lett. 40(1) (2017), 43–46.

T. Yaying and B. Hazarika: On arithmetic continuity. Bol. Soc. Paran. Mat. 35(1)

(2017), 139–145.

T. Yaying, B. Hazarika and H. C¸akalli: New results in quasi cone metric spaces. J. Math. Comp. Sci. 16(3) (2016), 435–444.

T. Yaying and B. Hazarika: On arithmetic continuity in metric spaces. Afr. Mat. 28 (2017), 985–989.

T. Yaying and B. Hazarika: Lacunary arithmetic convergence. Proc. Jangjeon Math. Soc. 21(3) (2018), 507–513.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)